# SDR DALA2017041703127

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 112,488 hours, 13,830 cycles
- Engine: Pwa PW4056
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOROSCOPE INSPECTION OF THE NR 3 ENGINE FOUND SEVERAL SECOND STAGE HPT BLADES DAMAGED, EXCEEDING LIMITS,   REMOVED ENGINE REQUIRED IAW  AMM 72-00-00 TABLE 615,  INSTALLED SERVICEABLE NR 3 ENGINE IAW 71-00-9901-03.
